# SDR ASAA2019021028135

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,520 hours, 10,352 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C8439
- Condition: Failed
- Location: Main Battery
- Part time: 34,518 hours, 10,351 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, ELEC. LIGHT ON OVH PANEL ILLUMINATED. GROUNDED - YES. AUX BATTERY CHARGER POPS BREAKER, REMOVED AND REPLACED AUX BATTERY CHARGER IAW 24-31-31-401, OPS CHECK GOOD IAW AMM 24-31-31-501. BATTERIES, MAIN AND AUX WERE DISCONNECTED FOR MAINTENANCE, RE-CONNECTED AND OPS CHECK GOOD IAW AMM 24-31-11-401.
